# SDR PNSA041003

- Difficulty date: October 16, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: 713
- Aircraft time: 29,213 hours
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW WAS STARTING CRUISE WHEN THEY LOST PRESSURIZATION, DECLARED EMERGENCY AND DID EMERGENCY DESCENT FROM 17000 FT TO 10000 FT FLIGHT WAS EN ROUTE FROM ANI TO ANC, FLIGHT CONTINUED TO ANC WITHOUT ANY DIFFICULTY.  MX FOUND THAT OUTFLOW VALVE BAD, PART WAS REPLACED AND PRESSURIZATION CHECK WAS NORMAL.
